SUDAFED DECONGESTANT NASAL SPRAY 15ml
Sudafed Nasal Spray helps to relieve nasal congestion, symptoms of allergies, blocked sinuses and stuffy nose.
NUROFEN EXPRESS 400MG 24
Description Nurofen Express Maximum Strength 400mg Tablets contain Ibuprofen (as sodium dihydrate). This medicine provides relief by changing the body's response to pain, swelling and high temperature. Nurofen Express Maximum...
SINUTAB 15
Sinutab Tablets are the ideal medication for sinus and nasal congestion relief. It helps you to decrease the pain of headaches, backaches, and body ache, associated with cold and flu.
Comvita Soothing Manuka Honey & Propolis Elixir 200ml
Description Comvita Propolis Herbal Elixir is a natural all-in-one herbal formula designed to support wellness and to soothe dry throats. New Zealand UMF Manuka Honey has long been valued for...
Salin Plus Air Purifier
By using the Salin Plus Air Purifier, therapeutic effects including relief for asthma, bronchitis, and other respiratory allergies can be obtained. The Salin Plus Salt Therapy device works by having...
STUGERON TABS 15MG 15
Stugeron 15 mg Tablets contain Cinnarizine and relieve symptoms of travel sickness such as nausea.
NUROFEN RAPID RELIEF 400MG LIQUID CAPSULES 20.png
Nurofen Rapid Relief contains Ibuprofen, which is an anti-inflammatory and pain-relieving medicine which works faster than a standard Nurofen tablet. This product relieves symptoms such as muscular pains, backache, cold...
NUROFEN IBUPROFEN 24
Nurofen Express contains Ibuprofen, which is an anti-inflammatory and pain-relieving medicine. This product relieves syntoms such as muscular pains, backache, cold & flu, fever, headache, period pain and denatal pain.
NUROFEN IBUPROFEN 200MG 12
Nurofen Express contains Ibuprofen, which is an anti-inflammatory and pain-relieving medicine. This product relieves syntoms such as muscular pains, backache, cold & flu, fever, headache, period pain and denatal pain.
NUROFEN FOR CHILDREN ORANGE SYRINGE 150ml
Nurofen for Children contains ibuprofen which is a painkiller and anti-inflammatory. This product is sugar free and colour free, with orange flavouring making it pleasant tasting for children. This product...
NUROFEN FOR CHILDREN 60MG SUPPOS 10
Nurofen for Children Suppositries are suitable for children from 7 to 12 years for relief of headaches, fever, cold & flu, aches and pains.
NUROFEN FC ORANGE SOFT CHEWS
Nurofen for Children Soft Chews are suitable for children from 7 to 12 years for relief of headaches, fever, cold & flu, aches and pains.
NUROFEN FC 6 PLUS ORANGE ORAL 100ML
Nurofen 6+ contains ibuprofen which is a painkiller and anti-inflammatory. This product is sugar free and colour free, with orange flavouring making it pleasant tasting for children. This product relieves...
SUDAFED TABLETS 12
Sudafed Decongestant Tablets are used to relieve nasal congestion and symptoms of allergies, colds and flu, including blocked sinuses, stuffy nose and catarrh.
LIMIT OF ONE PACK/CUSTOMER
STREPSILS BLACKCURRENT EXTRA 24
Strepsils Extra Blackcurrant Lozenges are used as an antiseptic and local anaesthetic for the relief of a sore throat and its associated pain. Dissolve one lozenge in the mouth every...
DIFFLAM SPRAY 30ml
Difflam Oral Spray is used to relieve pain and inflammation of a sore throat.
BRONCHO STOP JUNIOR 120ml
Buttercup Bronchostop Junior Cough Syrup is traditionally used as a soothing relief for both tickly dry coughs and chesty coughs The syrup contains thyme herb extract and marshmallow root extract,...
BRONCHO STOP JUNIOR 200ml
Buttercup Bronchostop Junior Cough Syrup is traditionally used as a soothing relief for both tickly dry coughs and chesty coughs The syrup contains thyme herb extract and marshmallow root extract,...
BENYLIN ORIGINAL COUGH MEDICINE 125ml
Benylin Original Cough Medicine relieve the build-up of phlegm in the lungs and on the chest. This product is suitable for adults and children of 12 years and older. The...
BENYLIN FOUR FLU TABS 24 PACK
Benylin 4 flu provides effective relief from flu symptoms including fever, congestion, and aches and pains. For adults and children of 16 years and older, 2 tablets up to 4...
LANES OLBAS OIL INHALER
Olbas Inhaler Nasal Stick is the pure plant remedy for symptomatic relief of blocked sinuses, catarrh, hay fever, colds and flu. Close one nostril and put the inhaler in the...
LANES OLBAS OIL 28ml
Olbas Oil is a mixture of essential plant oils for the relief of bronchial and nasal congestion and hayfever by inhalation, and for symptomatic relief of muscular pain by application...
LANES OLBAS OIL 10ml
Olbas Oil is a mixture of essential plant oils for the relief of bronchial and nasal congestion and hayfever by inhalation, and for symptomatic relief of muscular pain by application...
LANES KALMS NIGHT FC TABS 21
Lanes Kalms Night Tablets are a herbal remedy that help relieve worry, irritability and stresses to promote natural sleep.
NUROFEN COLD AND FLU TABS 24
Nurofen Cold and Flu provide relief from aches, pains, headache, fever, throat pain, blocked nos and sinuses. This product contains Ibuprofen 200mg, Pseudoephedrine Hydrochloride 30mg. This product is suitable for...
NUROFEN COLD AND FLU TABS 12
Nurofen Cold and Flu provide relief from aches, pains, headache, fever, throat pain, blocked nos and sinuses. This product contains Ibuprofen 200mg, Pseudoephedrine Hydrochloride 30mg. This product is suitable for...
NIGHT NURSE COLD REMEDY 160ml
Night Nurse Capsules help relieve headachess, shivers, aches and pains, sore throat pain, tickly cough and a runny nose. This product is suitable for children over 16 years and adults....
NIGHT NURSE CAPSULES
Night Nurse Capsules help relieve headachess, shivers, aches and pains, sore throat pain, tickly cough and a runny nose. This product is suitable for children over 16 years and adults....
ILVICO COLD AND FLU TABLETS 20
Ilvico Cold & Flu Tablets is used to treat symptoms of colds, influenza and upper respiratory tract infection, including pain, fever and congestion. It contains paracetamol, caffeine and brompheniramine. This...
JAKEMANS STICK THROAT AND CHEST
Jakemans Strick Throat and Chest Sweets are a soothing relief for a cold or sore throat.
JAKEMANS PEPPERMINT
Jakemans Peppermint Sweets are a soothing relief for a cold or sore throat.
JAKEMANS BLACKCURRANT MENTHOL
Jakemans Blackcurrant Menthol Sweets are a soothing relief for a cold or sore throat.
ROBITUSSIN DRY COUGH ADULT 100ml
Robitussin Dry Cough Solution is a cough suppressant providing relief from dry, irritant coughs containing dextromethorphan hydrobromide. This product is suitable for adults & children aged 12 years and over....
STREPSILS PLUS THROAT SPRAY
Strepsils Plus Throat Spray is a soothing throat spray containing lidocaine used as an antiseptic and local anaesthetic for the relief of a sore throat and its associated pain. This...
STREPSILS HONEY SPRAY
Strepsils Honey & Lemon Throat Spray is a soothing throat spray for the treatment of a sore throat. The product contains Polysac-Active. This product is suitable for adults and children...
VICKS INHALER STICK
Vicks Inhaler Stick provides a fast relief from stuffy noses. This product can be used as often as required and suitable for children over the age of 6 and adults.
VICKS FIRST DEFENCE
Helps to stop your cold in its tracks! Vicks First Defence is a medical device, here to help you in the fight against common cold viruses. You can use it...
VICKS VAPORUB 50g
Vicks Vaporub helps to ease coughs due to colds, nasal catarrh, sore throats and congestion. Rub the product on the chest and back and repeat up to 2-4 times a...
VICKS SINEX
Vicks Sinex Nasal Spray is used to relive nasal congestion, blocked sinuses and stuffy nose associated with colds, flu and allergies. The active ingredient is oxymetazoline hydrochloride. This product is...
BUTTERCUP BRONCHO STOP BERRY PASTILLES 20 PACK
Buttercup Bronchostop Cough Pastilles are traditionally used as a soothing relief for both tickly dry coughs and chesty coughs The pastilles contain thyme herb extract and marshmallow root extract, it...
BUTTERCUP BRONCHO STOP BERRY PASTILLES 10 PACK
Buttercup Bronchostop Cough Pastilles are traditionally used as a soothing relief for both tickly dry coughs and chesty coughs The pastilles contain thyme herb extract and marshmallow root extract, it...
ACTIFED TABS 12
Actifed Multi-Action unblocks sinuses, dries runny noses, unblocks stuffy noses and clears catarrh. Each tablet contains Triprolidine Hydrochloride 2.5mg and Pseudoephedrine Hydrochloride 60mg. ?This product is suitable for adults and...